# SDR 20000802SH029

- Difficulty date: July 21, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N5987M
- Make and model: Cessna 421B
- Aircraft serial: 421B0329
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: NAS464P426
- Condition: Broken
- Location: Rt Mlg
- Part time: 7,775 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAD OF BOLT BROKE OFF ALLOWING THE REMAINDER OF THE BOLT TO SLIDE OUT.  WHEN THE BOLT SLID OUT AND WAS ONLY ON ONE OF THE LUGS ON THE MAIN GEAR TRUNNION, THE LUG FAILED.  (THERE ARE TWO LUGS ON THE TRUNNION).    (X)
